| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 42 Number 6
Volume 42 Number 5
Volume 42 Number 4
Volume 42 Number 3
Volume 42S Number 1
Volume 42 Number 2
Earlier issues
Volume 41 Number 6 Volume 42 Number 1 Volume 42 Number 2

previous article

Research articles

ScienceAsia 42(2016): 66-74 |doi: 10.2306/scienceasia1513-1874.2016.42.066


On the complete convergence of weighted sums for an array of rowwise negatively superadditive dependent random variables


Xinghui Wang, Xiaoqin Li, Shuhe Hu*

 
ABSTRACT:     In this paper, the complete convergence and the complete moment convergence of weighted sums for an array of negatively superadditive dependent random variables are established. The results generalize the Baum-Katz theorem on negatively superadditive dependent random variables. In particular, the Marcinkiewicz-Zygmund type strong law of large numbers of weights sums for sequences of negatively superadditive dependent random variables is obtained.

Download PDF


Department of Statistics, Anhui University, Hefei 230601, China

* Corresponding author, E-mail: hushuhe@263.net

Received 22 Mar 2015, Accepted 24 Feb 2016